# SDR 2004F00224

- Difficulty date: January 16, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N538PA
- Make and model: Bag JETSTM3101
- Aircraft serial: 751
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED, EMERGENCY LIGHT CIRCUIT BREAKER POPPED WITH LIGHT SWITCH IN ARM AND OFF POSITION, BATTERY MASTER ON.  ISOLATED FAULT USING J-31 WIRING MANUAL PG 33-50-01 AND 33-20-01.  SHORT CIRCUIT FOUND AT MAIN DOOR EXIT SIGN.  REPAIRED SHORT BY REPOSITIONING 28 VOLT LAMP CONTACT.  FUNCTIONAL TEST OF EMERGENCY LIGHTING GOOD IAW J-31 AMM 33-50-00.  (M)
